Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Divisibility of generalized exponential and logarithmic coefficients


Author: Donald M. Davis
Journal: Proc. Amer. Math. Soc. 109 (1990), 553-558
MSC: Primary 55N22; Secondary 14L05
DOI: https://doi.org/10.1090/S0002-9939-1990-1013968-3
MathSciNet review: 1013968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for isomorphic formal group laws, the maximal $ p$-power in the denominators of certain collections of coefficients of powers of their exponential series are equal. These numbers are significant in algebraic topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N22, 14L05

Retrieve articles in all journals with MSC: 55N22, 14L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1013968-3
Keywords: Formal group laws, James numbers, divisibility
Article copyright: © Copyright 1990 American Mathematical Society